MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; MAXILLA CUTTING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; MAXILLA CUTTING GUIDE
Model Number Maxilla Cutting Guide
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
While performing surgery to place a temporomandibular joint prostheses, the surgeon reported that predictive holes that were predrilled utilizing a 3d systems maxilla cutting guide did not properly position a fossa prothesis.The surgeon needed to remove the prothesis along with the screws fixating it and adjust the position of the fossa prosthesis as a result.The surgeon reported the guide did not adequately engage the patient's anatomy to register the guide in the anterior/posterior directions.

Brand Name
VSP SYSTEMS
Common Device Name
MAXILLA CUTTING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
5381 s. alkire circle
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire circle
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire circle
littleton, CO 80127
7206431011
MDR Report Key16436720
Report Number1724955-2023-00007
Device Sequence Number3150641
Product Code DZJ
UDI-Device Identifier00816847020831
UDI-Public(01)00816847020831(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMaxilla Cutting Guide
Device Catalogue NumberVSPO-550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 YR
Patient SexMale